# SDR SWAA2024021642784

- Difficulty date: January 19, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500I AT LEVEL STR28L AT FWD CARGO COMPARTMENT 2024-48927<[01] REPLACED ANGLE AND FASTENERS LOC. BS500I AT LEVEL STR28L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 160; REV-B. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOC. BS500I AT LEVEL STR28L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7902 SHEET 160; REV-B. SEE INDIVIDUAL SIGN OFF BELOW.
